Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 1, Issue 1

Issues

Sufficient conditions for the existence and uniqueness of solution in the problem of determining the diffusion coefficient in a parabolic equation

M. P. VISHNEVSKII
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1993.1.1.73

About the article

Published Online: 2009-10-09

Published in Print:


Citation Information: Journal of Inverse and Ill-Posed Problems, Volume 1, Issue 1, Pages 73–83, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1993.1.1.73.

Export Citation

Comments (0)

Please log in or register to comment.
Log in